# SDR VNAA2015072900031

- Difficulty date: July 29, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N261PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7959
- Aircraft time: 27,207 hours, 27,097 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CABIN WINDSCREEN FLOOR ATTACH BRACKET CRACKED.  FABRICATED AND REPLACED THE ATTACH BRACKET IAW EO.
